Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014 (2014), Article ID 287480, 10 pages
http://dx.doi.org/10.1155/2014/287480
Research Article

Solving Singular Boundary Value Problems by Optimal Homotopy Asymptotic Method

1Department of Mathematics, Islamia College University Peshawar, Pakistan
2Department of Mathematics, Abdul Wali Khan University, Mardan, Khyber Pakhtunkhwa, Pakistan

Received 14 February 2014; Revised 1 June 2014; Accepted 2 June 2014; Published 29 June 2014

Academic Editor: Domiri D. Ganji

Copyright © 2014 S. Zuhra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Zuhra, S. Islam, M. Idrees, Rashid Nawaz, I. A. Shah, and H. Ullah, “Solving Singular Boundary Value Problems by Optimal Homotopy Asymptotic Method,” International Journal of Differential Equations, vol. 2014, Article ID 287480, 10 pages, 2014. doi:10.1155/2014/287480